# SDR DALA2022102506877

- Difficulty date: October 25, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737
- Aircraft serial: 31913
- Aircraft time: 29,500 hours, 11,304 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2467057) DURING INSPECTION FOUND CORROSION FLOOR BEAM STA.986.5 FROM RBL 32 TO RBL 34 (2 IN APROXIMATELY) AT PASSENGER CABIN FLOOR STRUCTURE AREA W2. FLOOR BEAM STA.986.5 FROM RBL 32 TO RBL 34 (2 IN APROXIMATELY) AT PASSENGER CABIN FLOOR STRUCTURE AREA W2 WAS REPAIRED PER B737-900ER SRM 53-70-51-2R, REPAIR 6.
